×

zbMATH — the first resource for mathematics

On a characterization of operators from \(l_ q \)into a Banach space of type p with some applications to eigenvalue problems. (English) Zbl 0509.47017

MSC:
47B10 Linear operators belonging to operator ideals (nuclear, \(p\)-summing, in the Schatten-von Neumann classes, etc.)
46B20 Geometry and structure of normed linear spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Carl, B, Entropy numbers, s-numbers, and eigenvalue problems, J. funct. anal., 41, 290-306, (1981) · Zbl 0466.41008
[2] Carl, B, Entropy numbers of diagonal operators with an application to eigenvalue problems, J. approx. theory, 32, 135-150, (1981) · Zbl 0475.41027
[3] Carl, B; Triebel, H, Inequalities between eigenvalues, entropy numbers and related quantities of compact operators in Banach spaces, Math. ann., 251, 129-133, (1980) · Zbl 0465.47019
[4] Hoffmann-Jørgensen, J, Sums of independent Banach space valued random variables, Studia math., 52, 159-186, (1974) · Zbl 0265.60005
[5] Johnson, W.B; König, H; Maurey, B; Retherford, J.R, Eigenvalues of p-summing and lp-type operators in Banach spaces, J. funct. anal., 32, 353-380, (1979) · Zbl 0408.47019
[6] König, H, Weyl-type inequalities for operators in Banach spaces, (), 297-317
[7] König, H; Retherford, J.R; Tomczak-Jaegermann, N, On the eigenvalues of (p, 2)-summing operators and constants associated to normed spaces, J. funct. anal., 37, 88-126, (1980) · Zbl 0434.47033
[8] Maurey, B; Pisier, G, Séries de variables aléatoires vectorielles indépendantes et proprietes géométriques des espaces de Banach, Studia math., 58, 45-90, (1976) · Zbl 0344.47014
[9] Pietsch, A, Operator ideals, (1978), Berlin · Zbl 0399.47039
[10] Pietsch, A, Weyl numbers and eigenvalues of operators in Banach spaces, Math. ann., 47, 149-168, (1980) · Zbl 0428.47027
[11] Pietsch, A, Eigenvalues of integral operators, I, Math. ann., 247, 169-178, (1980) · Zbl 0428.47028
[12] Pietsch, A, Approximation spaces, J. approx. theory, 32, 115-134, (1981) · Zbl 0489.47008
[13] Pisier, G, Sur LES espaces qui ne contiennent pas de ln1 uniformement, (), Exp. VII · Zbl 0299.46021
[14] Pisier, G, Remarques sur un resultat non public de B. Maurey, (), Exp. V · Zbl 0491.46017
[15] Triebel, H, Interpolation theory, function spaces, differential operators, (1978), Berlin · Zbl 0387.46032
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.